I AN 67 YR OLD FEMALE WITH PULMONARY FIBROSIS and
No need to worry for seizures.
Thanks for your question on Ask a doctor forum.
I can understand your concern.
Oral fentanyl is causing more withdrawal symptoms.
Topical fentanyl is not associated with withdrawal seizures.
But you need to be ready for pain.
You will definitely have more pain once you stop fentanyl.
You need to take other centrally acting (acts on brain) painkiller like tramadol for pain relief.
Tramadol is scheduled drug and hence require prescription.
You can also take over the counter Tylenol or Aleve for pain relief.
Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for COPD
- What causes chronic cough?
- Suggest treatment for interstitial lung disease
- Suggest treatment for bronchiectasis
- Suggest treatment for anxiety and sleeping problems
- What causes dizziness after eating red meat?
- How to avoid insomnia caused by Albuterol taken for COPD treatment?
- What causes prolonged fever?
- Suggest treatment for clogged ears and inflamation in sinus passage
- What causes white foamy sputum when suffering from COPD?